# SDR SWAA2022050391706

- Difficulty date: April 6, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP RH BAFFLE BETWEEN BS500B AND BS500C FOUND CRACKED APPRX RBL 23 / [01] REMOVED RH BAFFLE AT FWD CARGO COMP. STA 500B TO 500C RBL 23 AS PER REF B737-700 SRM 51-40-02-OG-0;[02] RECEIVED ; LOCATED AND DRILLED RH BAFFLE AT FWD CARGO COMP. STA 500B TO 500C RBL 23 AS PER REF B737-700 SRM 51-40-05-OG-0;[03] VERIFIED STEPS 1 AND 2 OK TO INSTALL NEW BAFFLE ASSY;[04] INSTALLED NEW BAFFLE AT FWD CARGO RH BETWEEN STA 500B AND 500C RBL23 PER REF B737-700 SRM 51-40-02-0G-0 AND DWG#143A7505.;[05] REMOVED AND INSTALLED NEW BAFFLE AT FWD CARGO RH BETWEEN STA 500B AND 500C RBL23 PER REF B737-700 SRM 51-40-02-0G-0 AND DWG#143A7505.;[06] VERIFIED STEP #4; BAFFLE REPLACED.;[07] FINAL INSPECTION; BAFFLE REPLACED.
